Sur la dépendance de l'homologie de Koszul par rapport aux générateurs d'un idéal
Publications du Département de mathématiques (Lyon), no. 3B (1988), pp. 65-68.
@article{PDML_1988___3B_65_0,
     author = {Giral, J. M.},
     title = {Sur la d\'ependance de l'homologie de {Koszul} par rapport aux g\'en\'erateurs d'un id\'eal},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {65--68},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {3B},
     year = {1988},
     mrnumber = {1053173},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1988___3B_65_0/}
}
TY  - JOUR
AU  - Giral, J. M.
TI  - Sur la dépendance de l'homologie de Koszul par rapport aux générateurs d'un idéal
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1988
DA  - 1988///
SP  - 65
EP  - 68
IS  - 3B
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1988___3B_65_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1053173
LA  - fr
ID  - PDML_1988___3B_65_0
ER  - 
Giral, J. M. Sur la dépendance de l'homologie de Koszul par rapport aux générateurs d'un idéal. Publications du Département de mathématiques (Lyon), no. 3B (1988), pp. 65-68. http://archive.numdam.org/item/PDML_1988___3B_65_0/

1.- H. Bass, K-Theory and stable algebra, Publ. Math. I.H.E.S. 22 (1964), 5-60. | Numdam | MR 174604 | Zbl 0248.18025

2.- J.M. Giral, On the dependence of Koszul homology from the generators of an ideal, Extracta Math. 1 (3) (1986), 121-123.

3.- E. Gover, A. Ragusa, Koszul complexes with isomorphic homology, Math. Scand. 60 (1987), 39-51. | MR 908828 | Zbl 0608.13004

4.- D. Kirby, Isomorphic Koszul complexes, Mathematika 20 (1973), 53-57. | MR 330146 | Zbl 0265.13008

5.- A. Simis, Koszul homology and its syzygy-theoretic part, J. Algebra 55 (1978), 28-42. | MR 515757 | Zbl 0402.13009

6.- A.A. Suslin, A cancellation theorem for projective modules over algebras, Soviet Math. Dokl. 18 (1977), 1281-1284. | Zbl 0395.13003

7.- G. Valla, Remarks on generalized analytic independence, Math. Proc. Cam. Phil. Soc. 85 (1979), 281-289. | MR 516087 | Zbl 0402.13002

8.- R.B. Warfield, Stable equivalence of matrices and resolutions, Comm. Algebra 6 (17) (1978), 1811-1828. | MR 508083 | Zbl 0389.16008